×

Conditional stability for an inverse coefficient problem of a weakly coupled time-fractional diffusion system with half order by Carleman estimate. (English) Zbl 1475.35397

Summary: Under a priori boundedness conditions of solutions and coefficients, we prove a Hölder stability estimate for an inverse problem of determining two spatially varying zeroth order non-diagonal elements of a coefficient matrix in a one-dimensional fractional diffusion system of half order in time. The proof relies on the conversion of the fractional diffusion system to a system of order 4 in the space variable and the Carleman estimate.

MSC:

35R11 Fractional partial differential equations
35R30 Inverse problems for PDEs
35K51 Initial-boundary value problems for second-order parabolic systems
PDF BibTeX XML Cite
Full Text: DOI

References:

[1] A. Bukhgeim and M. Klibanov, Uniqueness in the large of a class of multidimensional inverse problems, Soviet Math. Dokl. 24 (1981), 244-247. · Zbl 0497.35082
[2] J. Cheng, C.-L. Lin and G. Nakamura, Unique continuation property for the anomalous diffusion and its application, J. Differential Equations 254 (2013), no. 9, 3715-3728. · Zbl 1307.35312
[3] J. Cheng, J. Nakagawa, M. Yamamoto and T. Yamazaki, Uniqueness in an inverse problem for a one-dimensional fractional diffusion equation, Inverse Problems 25 (2009), no. 11, Article ID 115002.
[4] M. Cristofol, P. Gaitan and H. Ramoul, Inverse problems for a 2\times 2 reaction-diffusion system using a Carleman estimate with one observation, Inverse Problems 22 (2006), no. 5, 1561-1573. · Zbl 1105.35140
[5] F. Dou and M. Yamamoto, Logarithmic stability for a coefficient inverse problem of coupled Schrödinger equations, Inverse Problems 35 (2019), no. 7, Article ID 075006. · Zbl 1447.35378
[6] V. Gafiychuk, B. Datsko and V. Meleshko, Mathematical modeling of time fractional reaction-diffusion systems, J. Comput. Appl. Math. 220 (2008), no. 1-2, 215-225. · Zbl 1152.45008
[7] R. Gorenflo, Y. Luchko and M. Yamamoto, Time-fractional diffusion equation in the fractional Sobolev spaces, Fract. Calc. Appl. Anal. 18 (2015), no. 3, 799-820. · Zbl 06441513
[8] B. Henry and S. Wearne, Existence of Turing instabilities in a two-species fractional reaction-diffusion system, SIAM J. Appl. Math. 62 (2001/02), no. 3, 870-887. · Zbl 1103.35047
[9] X. Huang, Z. Li and M. Yamamoto, Carleman estimates for the time-fractional advection-diffusion equations and applications, Inverse Problems 35 (2019), no. 4, Article ID 045003.
[10] D. Jiang, Z. Li, Y. Liu and M. Yamamoto, Weak unique continuation property and a related inverse source problem for time-fractional diffusion-advection equations, Inverse Problems 33 (2017), no. 5, Article ID 055013. · Zbl 1372.35364
[11] B. Jin and W. Rundell, An inverse problem for a one-dimensional time-fractional diffusion problem, Inverse Problems 28 (2012), no. 7, Article ID 075010. · Zbl 1247.35203
[12] B. Kaltenbacher and W. Rundell, The inverse problem of reconstructing reaction-diffusion systems, Inverse Problems 36 (2020), no. 6, Article ID 065011. · Zbl 1444.65055
[13] A. Kawamoto, Lipschitz stability estimates in inverse source problems for a fractional diffusion equation of half order in time by Carleman estimates, J. Inverse Ill-Posed Probl. 26 (2018), no. 5, 647-672. · Zbl 1401.35345
[14] M. V. Klibanov, Inverse problems and Carleman estimates, Inverse Problems 8 (1992), no. 4, 575-596. · Zbl 0755.35151
[15] A. Kubica and M. Yamamoto, Initial-boundary value problems for fractional diffusion equations with time-dependent coefficients, Fract. Calc. Appl. Anal. 21 (2018), no. 2, 276-311. · Zbl 1398.35271
[16] T. Langland, B. Henry and S. Wearne, Turing pattern formation with fractional diffusion and fractional reactions, J. Phys. Condens. Matter. 19 (2007), Article ID 065115.
[17] G. Li, D. Zhang, X. Jia and M. Yamamoto, Simultaneous inversion for the space-dependent diffusion coefficient and the fractional order in the time-fractional diffusion equation, Inverse Problems 29 (2013), no. 6, Article ID 065014. · Zbl 1281.65125
[18] Z. Li, Y. Liu and M. Yamamoto, Inverse problems of determining parameters of the fractional partial differential equations, Handbook of Fractional Calculus with Applications. Vol. 2, De Gruyter, Berlin (2019), 431-442.
[19] Z. Li and M. Yamamoto, Inverse problems of determining coefficients of the fractional partial differential equations, Handbook of Fractional Calculus with Applications. Vol. 2, De Gruyter, Berlin (2019), 443-464.
[20] J. J. Liu, M. Yamamoto and L. Yan, On the uniqueness and reconstruction for an inverse problem of the fractional diffusion process, Appl. Numer. Math. 87 (2015), 1-19. · Zbl 1302.65215
[21] J. J. Liu, M. Yamamoto and L. L. Yan, On the reconstruction of unknown time-dependent boundary sources for time fractional diffusion process by distributing measurement, Inverse Problems 32 (2016), no. 1, Article ID 015009. · Zbl 1332.35397
[22] Y. Liu, Z. Li and M. Yamamoto, Inverse problems of determining sources of the fractional partial differential equations, Handbook of Fractional Calculus with Applications. Vol. 2, De Gruyter, Berlin (2019), 411-429.
[23] Y. Liu, W. Rundell and M. Yamamoto, Strong maximum principle for fractional diffusion equations and an application to an inverse source problem, Fract. Calc. Appl. Anal. 19 (2016), no. 4, 888-906. · Zbl 1346.35216
[24] Y. Liu and Z. Zhang, Reconstruction of the temporal component in the source term of a (time-fractional) diffusion equation, J. Phys. A 50 (2017), no. 30, Article ID 305203. · Zbl 1371.60138
[25] Y. Lv, C. Hu, J. Yu, H. Jiang and T. Huang, Edge-based fractional-order adaptive strategies for synchronization of fractional-order coupled networks with reaction-diffusion terms, IEEE Trans Cybern. 50 (2020), 1582-1594.
[26] Y. Luchko and M. Yamamoto, On the maximum principle for a time-fractional diffusion equation, Fract. Calc. Appl. Anal. 20 (2017), no. 5, 1131-1145. · Zbl 1374.35426
[27] Y. Luchko and M. Yamamoto, Maximum principle for the time-fractional PDEs, Handbook of Fractional Calculus with Applications. Vol. 2, De Gruyter, Berlin (2019), 299-325.
[28] R. Metzler and J. Klafter, The random walk’s guide to anomalous diffusion: A fractional dynamics approach, Phys. Rep. 339 (2000), no. 1, 1-77. · Zbl 0984.82032
[29] I. Podlubny, Fractional Differential Equations, Academic Press, San Diego, 1999. · Zbl 0918.34010
[30] C. Ren and X. Xu, Local stability for an inverse coefficient problem of a fractional diffusion equation, Chin. Ann. Math. Ser. B 35 (2014), no. 3, 429-446. · Zbl 1297.35287
[31] C. Ren, X. Xu and S. Lu, Regularization by projection for a backward problem of the time-fractional diffusion equation, J. Inverse Ill-Posed Probl. 22 (2014), no. 1, 121-139. · Zbl 1282.65114
[32] K. Sakamoto and M. Yamamoto, Initial value/boundary value problems for fractional diffusion-wave equations and applications to some inverse problems, J. Math. Anal. Appl. 382 (2011), no. 1, 426-447. · Zbl 1219.35367
[33] I. Sokolov, J. Klafter and A. Blumen, Fractional kinetics, Phys. Today 55 (2002), 48-54.
[34] L. Sun, X. Yan and T. Wei, Identification of time-dependent convection coefficient in a time-fractional diffusion equation, J. Comput. Appl. Math. 346 (2019), 505-517. · Zbl 1404.65145
[35] T. Wei, X. L. Li and Y. S. Li, An inverse time-dependent source problem for a time-fractional diffusion equation, Inverse Problems 32 (2016), no. 8, Article ID 085003. · Zbl 1351.65072
[36] X. Xu, J. Cheng and M. Yamamoto, Carleman estimate for a fractional diffusion equation with half order and application, Appl. Anal. 90 (2011), no. 9, 1355-1371. · Zbl 1236.35199
[37] M. Yamamoto, Carleman estimates for parabolic equations and applications, Inverse Problems 25 (2009), no. 12, Article ID 123013. · Zbl 1194.35512
[38] M. Yamamoto and Y. Zhang, Conditional stability in determining a zeroth-order coefficient in a half-order fractional diffusion equation by a Carleman estimate, Inverse Problems 28 (2012), no. 10, Article ID 105010. · Zbl 1256.35195
[39] F. Yang, C.-L. Fu and X.-X. Li, The inverse source problem for time-fractional diffusion equation: stability analysis and regularization, Inverse Probl. Sci. Eng. 23 (2015), no. 6, 969-996. · Zbl 1329.35357
[40] R. Zacher, A weak Harnack inequality for fractional evolution equations with discontinuous coefficients, Ann. Sc. Norm. Super. Pisa Cl. Sci. (5) 12 (2013), no. 4, 903-940. · Zbl 1285.35124
[41] Y. Zhang and X. Xu, Inverse source problem for a fractional diffusion equation, Inverse Problems 27 (2011), no. 3, Article ID 035010.
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.